# SDR USAA041006

- Difficulty date: November 12, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - FLOOR PANEL, .017 INCH X 1.3 INCH X 1.2 INCH AREA; CORROSION; R1 DOOR Y1732 - Z240, FR 16 AND FR 20.  INSTALLED NEW PART IAW AMM 53-74-00, 53-12-00.
